# SDR WRLA20121116565

- Difficulty date: November 16, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 61,491 hours, 11,519 cycles
- Engine: Pwa PW4462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA0148501
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - DURING C04 CHECK, EGAT MECHANIC FOUND TWO DENTS ON FUSELAGE SKIN BETWEEN STA Y -495 AND Y=515, L-25L AND L-28L.   REPAIRED PER EGAT EI: W2012A53B-2668, R00, R01, R02, R03.  CONDITION CHECK NORMAL AND JOB COMPLETED.
